# SDR G60A049

- Difficulty date: June 16, 2000
- Submitted: August 21, 2000
- Operation: Air carrier
- Aircraft: N701CG
- Make and model: Doug MD-11F
- Aircraft serial: 48434
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Clamp
- Part number: S7934114SA
- Condition: Worn
- Location: Rt Wheel Well
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PRIOR TO DEPARTURE WHEN NR 1 AUXILIARY HYDRAULIC PUMP SELECTED ON, SPARKS WERE EMANATING FROM RIGHT MAIN WHEELWELL.  FOUND 2 OF 3 AUXILIARY HYDRAULIC PUMP POWER WIRES CHAFED AND SHORTED TO WORN ADEL CLAMP THAT WAS MISSING RUBBER CUSHION.  REMOVED AND REPLACED WORN WIRE SECTIONS AND ADEL CLAMP.  (X)
